# SDR UPS01235812

- Difficulty date: April 20, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,039 hours, 41,300 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 69396331
- Condition: Corroded
- Location: Spoiler Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BOTH END HINGES ON NR 7 SPOILER PANEL ARE CORRODED BEYOND LIMITS.   REPLACED HINGES IAW SRM 51-30-02
